| Model Number |
02-01609 |
| Medical Device Problem Code |
Biocompatibility (2886)
| Health Effect - Clinical Codes |
Skin Tears (2516); Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient reported that after wearing the sensor for 5 days the patient remroved the patch and noted damaged skin with red small dots.A new patch was placed and after 9 days the patient reported she could not moved the patch.After struggling the patch was removed and blood blisters were noted.Sections of the adhesive were noted still on the patient's skin.The patient called her doctor and was prescribed to use an antibotic cream.
Additional Manufacturer Narrative
It was reported that the patient experienced skin irritation while wearing the universal patch.The patch did not return for investigation.Engineering evaluation was unable to be performed as the electrode/device was not returned.Allegation is confirmed through images of patient skin irritation and is most probable to be a bio-incompatibility issue with the electrode adhesive.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.